MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4520-PMA
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
As reported through fredx pas clinical study, the flow diverter stent was used to treat a patient for right superior hypophyseal aneurysm embolization.Reportedly, at 6-month follow-up imaging on (b)(6) 2024, proximal foreshortening of the stent was reported.Patient outcome indicated as: mrs was 1 at baseline, and 0 at the 1-year follow-up on (b)(6) 2025.Additional information was request but has not been received.
 
Additional Manufacturer Narrative
Additional information was received indicating no additional treatment/intervention was required as a result of the reported malfunction.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
As reported through fredx pas clinical study: per corelab image read of the 6-month fu imaging performed on (b)(6) 2024, "proximal foreshortening" of the fredx stent was reported.No report of injury to the patient.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provided additional information received and investigation conclusion.Additional information was received.The hospital confirm the intended lesion was still covered despite the stent shortening.There was no concern about the stent shortening.No issues were noted during index procedure.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22909153
Report Number2032493-2025-90436
Device Sequence Number8851508
Product Code OUT
UDI-Device Identifier00842429114469
UDI-Public(01)00842429114469(11)221005(17)250930(10)0000266483
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberFREDX4520-PMA
Device Lot Number0000266483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/25/2025
09/02/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date08/27/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown